# SDR ABXA040091

- Difficulty date: March 1, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 55,488 hours, 52,620 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Connector
- Part number: DTK06123S059
- Condition: Burned
- Location: Pitot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN'S PITOT HEAT ANNUNCIATOR ILLUMINATED, MASTER CAUTION LIGHT ILLUMINATED.  HEATER AMP METER READ -0-.  CAPTAIN'S PITOT HEAT CIRCUIT BREAKER TRIPPED, ELECTRICAL SMOKE ODOR FILLED THE COCKPIT.  AIRCRAFT RETURNED TO FAT.  REPLACED CAPTAIN'S PITOT TUBE AND ELECTRICAL CONNECTOR IAW DC9 AMM 34-12-01-2-0001.  OPS CHECK GOOD.
